ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Publisher : Journal of Discrete Mathematical Sciences and Cryptography
Source : Journal of Discrete Mathematical Sciences and Cryptography, Volume 11, Number 3, p.297-304 (2008)
Campus : Coimbatore
School : School of Engineering
Center : TIFAC CORE in Cyber Security
Department : Computer Science, Mathematics, cyber Security
Year : 2008
Abstract : Abstract Our aim is to find some of the analogues of results related to k-error linear complexity of single sequences to the case of multisequences over GF(2). This paper presents algorithms for finding the joint linear complexity and the k-error joint linear complexity of m-fold binary multisequences of period 2 n .
Cite this Research Publication : Dr. M. Sethumadhavan, Dr. Sindhu M., Dr. Srinivasan C., and Kavitha, C., “An algorithm for k-error joint linear complexity of binary multisequences”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 11, pp. 297-304, 2008.